BibTeX record journals/jct/Egawa98

download as .bib file

@article{DBLP:journals/jct/Egawa98,
  author    = {Yoshimi Egawa},
  title     = {Contractible Cycles in Graphs with Girth at Least 5},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {74},
  number    = {2},
  pages     = {213--264},
  year      = {1998},
  url       = {https://doi.org/10.1006/jctb.1998.1844},
  doi       = {10.1006/jctb.1998.1844},
  timestamp = {Sat, 27 May 2017 14:24:20 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jct/Egawa98},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier